Solvability of multivariate interpolation.

G.G. Lorentz

Journal für die reine und angewandte Mathematik (1989)

  • Volume: 398, page 101-104
  • ISSN: 0075-4102; 1435-5345/e

How to cite


Lorentz, G.G.. "Solvability of multivariate interpolation.." Journal für die reine und angewandte Mathematik 398 (1989): 101-104. <>.

author = {Lorentz, G.G.},
journal = {Journal für die reine und angewandte Mathematik},
keywords = {polynomial interpolation scheme; Pólya condition},
pages = {101-104},
title = {Solvability of multivariate interpolation.},
url = {},
volume = {398},
year = {1989},

AU - Lorentz, G.G.
TI - Solvability of multivariate interpolation.
JO - Journal für die reine und angewandte Mathematik
PY - 1989
VL - 398
SP - 101
EP - 104
KW - polynomial interpolation scheme; Pólya condition
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.